Illinois Journal of Mathematics

Amenable hypergroups

Mahatheva Skantharajah

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 36, Issue 1 (1992), 15-46.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987605

Digital Object Identifier
doi:10.1215/ijm/1255987605

Mathematical Reviews number (MathSciNet)
MR1133768

Zentralblatt MATH identifier
0755.43003

Subjects
Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc. 43A62: Hypergroups 46H05: General theory of topological algebras

Citation

Skantharajah, Mahatheva. Amenable hypergroups. Illinois J. Math. 36 (1992), no. 1, 15--46. doi:10.1215/ijm/1255987605. https://projecteuclid.org/euclid.ijm/1255987605


Export citation